Vol. 15, No. 7, 2021

Download this article
Download this article For screen
For printing
Recent Issues

Volume 15
Issue 8, 1865–2122
Issue 7, 1593–1864
Issue 6, 1343–1592
Issue 5, 1077–1342
Issue 4, 821–1076
Issue 3, 569–820
Issue 2, 309–567
Issue 1, 1–308

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
 
Other MSP Journals
Modèle local des schémas de Hilbert–Siegel de niveau $\Gamma_1(p)$

Shinan Liu

Vol. 15 (2021), No. 7, 1655–1698
DOI: 10.2140/ant.2021.15.1655
Abstract

Nous construisons un modèle local pour les schémas de Hilbert–Siegel de niveau Γ1(p), lorsque p est non-ramifié dans le corps totalement réel. Notre outil clé est une variante du complexe de Lie anneau-équivariant défini par Illusie.

We construct a local model for Hilbert–Siegel moduli schemes with Γ1(p)-level structures, when p is unramified in the totally real field. Our key tool is a variant of the ring-equivariant Lie complex defined by Illusie.

Keywords
variété de Shimura, modèle local, complexe cotangent
Mathematical Subject Classification 2010
Primary: 11G18
Secondary: 14A99
Milestones
Received: 10 November 2019
Revised: 3 November 2020
Accepted: 12 December 2020
Published: 1 November 2021
Authors
Shinan Liu
Morningside Center of Mathematics
Chinese Academy of Sciences
Beijing
China